American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J80) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Frank Spitzer. Stochastic time evolution of one dimensional infinite particle systems. Bull. Amer. Math. Soc. 83 (1977) 880-890. MR 0448632.
Abstract, references, and article information   
View Article: PDF

[2] A. Joffe and A. R. Moncayo. Asymptotic theorems for sums of independent random variables defined on a tree. Bull. Amer. Math. Soc. 79 (1973) 1220-1222. MR 0331476.
Abstract, references, and article information   
View Article: PDF

[3] Mark A. Pinsky. Limit theorems for continuous state branching processes with immigration. Bull. Amer. Math. Soc. 78 (1972) 242-244. MR 0295450.
Abstract, references, and article information   
View Article: PDF

[4] Harry Kesten. Some nonlinear stochastic growth models. Bull. Amer. Math. Soc. 77 (1971) 492-511. MR 0278404.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1